Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pregnant through IVF. Had spotting, bleeding. Used cyclogest. Stabbing pain on right side. Is it serious?

Hi, I am 9 weeks pregnant from ivf. I have had spotting and bleeding but scan at 7 weeks showed a heartbeat and they could see a bit of blood away from the sac on the other side. Yesterday after using cyclogest I had another pink bleed, this morning it had gone to brown spotting but when I did cyclogest this morning I had stabbing pains on my right hand side. Do ou think this is anything to be worried about? Many thanks Gemma
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
The blood in the ultrasound could be subchorionic hemorrhage.
Usually minimal bleeding can subside soon.
If you are using the cyclogest vaginally, you can shift to oral as vaginal insertion probably causing spotting.
Usually natural progesterone will not cause much side effects.
If you are getting the pains frequently, once consult gynecologist get examined and go for coagulation profile once.
For more details you can ask me through:
Take care.

Answered: Sat, 18 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor